On the unitary dual of some classical Lie groups
Compositio Mathematica, Tome 68 (1988) no. 3, pp. 251-303
Cet article a éte moissonné depuis la source Numdam
@article{CM_1988__68_3_251_0,
author = {Salamanca Riba, Susana},
title = {On the unitary dual of some classical {Lie} groups},
journal = {Compositio Mathematica},
pages = {251--303},
year = {1988},
publisher = {Kluwer Academic Publishers},
volume = {68},
number = {3},
mrnumber = {971329},
zbl = {0692.22007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1988__68_3_251_0/}
}
Salamanca Riba, Susana. On the unitary dual of some classical Lie groups. Compositio Mathematica, Tome 68 (1988) no. 3, pp. 251-303. http://geodesic.mathdoc.fr/item/CM_1988__68_3_251_0/